I have been on Lexapro 20 mg for ten years or so. I have recently noticed that I become nervous and anxious in certain pressure situations. I went to have an interveiw for a federal position and got real nervuos and broke into a river of sweat. It was very emberassing and I did not feel good about how I came across to the interveiwer. I had felt this way a couple times before in normal conditions so I decided to check into why this was happening. I see that Lexapro makes the nervousness and rivers of sweat. I am going to start tapering off the drug slowly. I am starting with 17mg today and plan to go to 15mg tomorrow for two weeks and then reduce to10mg for two weeks and then to 5mg for two weeks to wean myself off. Does anyone have any suggestions that might be benificial to me?
Ten years is a longtime to be on the same anti depressant,would you consider going back to your doc and maybe starting somethinng new?You're right to taper off the lexapro,but i would go back to doc to get advice about other meds,depending on if you feel you need them or try do without altogether?
Only you know that,but stick with the tapering down as it will make it easier on you and also safer than stopping lexapro suddenly.
Good luck with it
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2011 • 12 answers
Posted 15 Apr 2014 • 3 answers
I have been on doxepin and Prozac (total 30 mg) for 3 years now. When I accidentally skip my meds a?
Posted 23 Jul 2015 • 1 answer
Posted 4 Apr 2016 • 1 answer
Posted 30 Apr 2016 • 3 answers